MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. KIT AFFIRM VPIII CLINICAL; DNA PROBE, YEAST

BECTON DICKINSON CARIBE LTD. KIT AFFIRM VPIII CLINICAL; DNA PROBE, YEAST
Model Number 446252
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 1047426 medical device expiration date: 2021-12-16 device manufacture date: 2021-02-16.Medical device lot #: 0295085 medical device expiration date: 2021-09-01 device manufacture date: 2020-10-21.Medical device lot #: 0314954 medical device expiration date: 2021-09-28 device manufacture date: 2020-11-09.Medical device lot #: 0330739 medical device expiration date: 2021-10-12 device manufacture date: 2020-11-25.Medical device lot #: 1029888 medical device expiration date: 2021-10-12 device manufacture date: 2021-01-29.Medical device lot #: 1007994 medical device expiration date: 2021-11-16 device manufacture date: 2021-01-07.
 
Event or Problem Description
It was reported that while using kit affirm vpiii clinical 6 false positive results were obtained by the laboratory personnel.The customer stated results were not reported out so there was no report of patient impact.The following information was provided by the initial reporter: " ¿ customer problem: aff 446252 gardnerella pos rate increase all pt passed, customer reports 5% increase in positivity rate for gardnerella only; ".
 
Additional Manufacturer Narrative
H.6.Investigation: quality initiated an investigation on high positivity results for gardnerella customer claim on material 446252, batches 1047426, 0295085, 0314954, 0330739, 1029888 and 1007994.Negative functional test and specificity test showed satisfactory results when retention samples were tested.Visual inspection was performed to the retention samples with satisfactory results.Batch history records review was performed to the finished products, no deviation was reported, in process and qc testing were within specifications.Visual inspection was performed to the retention samples with satisfactory results.Complaint unconfirmed.
 
Event or Problem Description
It was reported that while using kit affirm vpiii clinical 6 false positive results were obtained by the laboratory personnel.The customer stated results were not reported out so there was no report of patient impact.The following information was provided by the initial reporter: "customer problem: aff 446252 gardnerella pos rate increase.All pt passed, customer reports 5% increase in positivity rate for gardnerella only".

Brand Name
KIT AFFIRM VPIII CLINICAL
Common Device Name
DNA PROBE, YEAST
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
MDR Report Key11877638
Report Number3008352382-2021-00145
Device Sequence Number19665219
Product Code MLA
UDI-Device Identifier00382904462529
UDI-Public00382904462529
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K931374
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number446252
Device Catalogue Number446252
Device Lot NumberSEE H.10.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer07/13/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1